# SDR SWAA113348

- Difficulty date: April 29, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 71,136 hours, 62,636 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND CRACK ON STRINGER, BTW BS 294.5 AND BS 312, STR 22R.  REPAIRED PER SRM.
